Hatcher, Allan, Vogtmann, Karen, and Wahl, Natalie. "Erratum to: Homology stability for outer automorphism groups of free groups.." Algebraic & Geometric Topology 6 (2006): 573-579. <http://eudml.org/doc/126286>.
@article{Hatcher2006,
author = {Hatcher, Allan, Vogtmann, Karen, Wahl, Natalie},
journal = {Algebraic & Geometric Topology},
keywords = {automorphisms of free groups; homology stability},
language = {eng},
pages = {573-579},
publisher = {Geometry & Topology Publications, Mathematics Institute, University of Warwick, Coventry; Mathematical Sciences Publishers, Berkeley},
title = {Erratum to: Homology stability for outer automorphism groups of free groups.},
url = {http://eudml.org/doc/126286},
volume = {6},
year = {2006},
}
TY - JOUR
AU - Hatcher, Allan
AU - Vogtmann, Karen
AU - Wahl, Natalie
TI - Erratum to: Homology stability for outer automorphism groups of free groups.
JO - Algebraic & Geometric Topology
PY - 2006
PB - Geometry & Topology Publications, Mathematics Institute, University of Warwick, Coventry; Mathematical Sciences Publishers, Berkeley
VL - 6
SP - 573
EP - 579
LA - eng
KW - automorphisms of free groups; homology stability
UR - http://eudml.org/doc/126286
ER -